# SDR SIMA20210726002

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 16,012 hours, 10,224 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON T/O, EMERG DECLRD. LANDED SAFELY -C/A-PERFORMED LANDING GEAR VIBRATION/SHIMMY INSPECTION IAW AMM TASK 05-50-24. SUBTASK 210-006-A. FOUND RH NOSE WHEEL SPINNING OUT OF ROUND. REMOVED AND REPLACED LH NOSE WHEEL ASSEMBLY IAW ENVOY ERJ-175 TASK CARD 32-49-01-000-801-A.
